# SDR SWIA20230722

- Difficulty date: July 22, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1051 TRANSVERSE FLOOR BEAM CORRODED @ RH SILL     (C-CHECK RO 8/16/2023)    REMOVED CORROSION ON CROSSBEAM AT FS1051 AT RH FLOOR SILL AND FOUND REWORKED TO BE ACCEPTABLE AS IS REF REO 670-53-61-2146 REV -- 2023-08-01. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
